# SDR CALA9700702

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2745711
- Condition: Inoperative
- Location: Lt Mlg Door
- Part time: 523 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS LOWERED ON APPROACH, THE LT MLG DID NOT INDICATE DOWN.  EICAS MESSAGE GEAR DISAGREE HORN WHEN FLAPS SET TO 25 DEGREES.  ALTERNATE EXTENSION WITH NO CHANGE AND RECYCLING THE GEAR DID NOT HELP.  THE LIGHTS WERE CHANGED AND THE LEFT GEAR LIGHT CAME ON WITH NO HORN AT FLAPS SET TO 25 DEGREES AND THE EICAS MESSAGE DISAPPEARED.  THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED A MAIN GEAR EXTENSION AND RETRACTION ADJUSTMENT/TEST AND ALL GEAR OPERATED NORMALLY.  THE DISCREPANCY COULD NOT BE DUPLICATED.  THE LT MLG DOOR ACTUATOR WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  THE GEAR WAS CYCLED SEVERAL TIMES WITH OPERATION CHECKED GOOD.
